Topological defects of wave patterns

P. Coullet, C. Elphick, L. Gil, J. Lega

Research output: Contribution to journalArticlepeer-review

88 Scopus citations


We identify the defects of waves by means of topological arguments and study them in the framework of Landau-type analysis. It is shown that they correspond to sinks, sources, or dislocations of traveling waves, and to dislocations of standing waves.

Original languageEnglish (US)
Pages (from-to)884-887
Number of pages4
JournalPhysical review letters
Issue number8
StatePublished - 1987

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'Topological defects of wave patterns'. Together they form a unique fingerprint.

Cite this